Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

History of rehab for alcohol and drug abuse. Smoked drugs, drinking. Burning arms, swollen veins, bruise on knees

hello, please get back to me asap as i am really starting to get worried. I went to detox in june for alchohol and drug abuse, and was in rehab for almost 6 months following. I have been drinking almost daily since i got out in october. I went out lastnight and decided to smoke about a gram of crack, snort a half gram of speed, and drink an 8 pack. after not doing these drugs for quite some time, i felt overly high and stayed up all night, which usually wouldnt be the case prior to me going to rehab, as i was doing larger amounts. Soo im still awake, feeling very off and definitely extremely high still. my arms started to burn about 4 hours ago, and in the past 3 hours the tops and back of my forearms have gone bright red and are burning, the veigns on the tops of my hand are alternating from swollen to sucked in, and the skin on my hands is going from tight to red and burning. My body looks ovvverly discoloured and bruised ( i do generally have a bit of discoloration and bruise easily) and my right arm almost looks like it has a bunch of finger marks allover it. my knee caps look like one big muddy coloured bruise, and my legs gradually turn purple down to my feet, which are like purpley grey. Im so sorry about this long msg, ive honestly been online looking for answers for like 3 hours and am just scaring myself, but also dont want to go to the doctor and have people see me all discoloured and high... thank you so much for your time!!

thought id mention that with what ive read, maybe i am experiencing gout?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
not gout
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor